# SDR 97ZZZX3576

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032048
- Condition: Failed
- Location: Start Gen
- Part time: 315 hours
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

GENERATOR CAME OFF-LINE AND WOULD NOT RESET.
